# SDR UPS98827409

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 975406931
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STA 380 AT STR 21R, THE CUSP ANGLE IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 9754069 AND SRM 51- 1-21D.
